# SDR AALA202109240922

- Difficulty date: September 21, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-231
- Aircraft serial: 1417
- Aircraft time: 66,022 hours, 25,171 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: A/C Pack System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIR CONDITIONING SYSTEM HAS A FOUL AND PUNGENT ODOR AT LOWER ALTITUDES WITH MODERATE TEMPERATURE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
